MAUDE Adverse Event Report: ICU Medical, Inc. PUMP, MEDFUSION 4000, V1.6 1/EA; Pump, Infusion

ICU Medical, Inc. PUMP, MEDFUSION 4000, V1.6 1/EA; Pump, Infusion
Model Number 4000
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
PUMP, MEDFUSION 4000, V1.6 1/EA
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50794113
Report Number3012307300-2026-08757
Device Sequence Number9525432
Product Code FRN
UDI-Device Identifier15019517069624
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4000
Device Catalogue Number4000-0106-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown